RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 774–790 (Mi izv2202)  

This article is cited in 3 scientific papers (total in 3 papers)

On homomorphisms of Abelian schemes

S. G. Tankeev


Abstract: In this paper we consider homomorphisms of abelian schemes $\pi_i\colon X_i \to S$ ($i=1,2$) over a connected smooth algebraic curve $S$ defined over the field of complex numbers. We prove that under certain natural conditions the canonical map
$$ \operatorname{Hom}_S(X_1,X_2)\to\operatorname{Hom}(R_1\pi_{1*}Z,R_1\pi_{2*}Z) $$
is an isomorphism.
Bibliography: 5 titles.

Full text: PDF file (1493 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 731–747

Bibliographic databases:

UDC: 513.6
MSC: Primary 14K20; Secondary 14F25
Received: 05.06.1975

Citation: S. G. Tankeev, “On homomorphisms of Abelian schemes”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 774–790; Math. USSR-Izv., 10:4 (1976), 731–747

Citation in format AMSBIB
\Bibitem{Tan76}
\by S.~G.~Tankeev
\paper On homomorphisms of Abelian schemes
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 774--790
\mathnet{http://mi.mathnet.ru/izv2202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=453758}
\zmath{https://zbmath.org/?q=an:0347.14021}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 731--747
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001811}


Linking options:
  • http://mi.mathnet.ru/eng/izv2202
  • http://mi.mathnet.ru/eng/izv/v40/i4/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On homomorphisms of Abelian schemes. II”, Math. USSR-Izv., 11:6 (1977), 1175–1194  mathnet  crossref  mathscinet  zmath
    2. S. G. Tankeev, “On algebraic cycles on Abelian varieties”, Math. USSR-Izv., 12:3 (1978), 617–643  mathnet  crossref  mathscinet  zmath
    3. S. G. Tankeev, “On algebraic cycles on surfaces and Abelian varieties”, Math. USSR-Izv., 18:2 (1982), 349–380  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:192
    Full text:60
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021